MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY, INC. INFINITY ADAPTIS TIB SZ1 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

WRIGHT MEDICAL TECHNOLOGY, INC. INFINITY ADAPTIS TIB SZ1 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 33680001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 05/31/2021
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "subject: 200-002 infinity¿ with adaptis¿ total ankle replacement follow-up (itar2).(b)(6) 2021: superficial wound dehiscence, no sign of deep infection.Healed with local wound care and po antibiotic.No future surgery required.".
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
As reported: "subject: (b)(6) infinity¿ with adaptis¿ total ankle replacement follow-up (itar2).On (b)(6) 2021: superficial wound dehiscence, no sign of deep infection.Healed with local wound care and po antibiotic.No future surgery required.".

Brand Name
INFINITY ADAPTIS TIB SZ1 INFINITY ADAPTIS
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20426071
Report Number3010667733-2024-00712
Device Sequence Number7589500
Product Code HSN
UDI-Device Identifier00889797069632
UDI-Public00889797069632
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181557
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number33680001
Device Lot Number1699187
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/12/2024
Supplement Date Received by Manufacturer10/30/2024
Initial Report FDA Received Date10/11/2024
Supplement Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale
Patient Weight80 KG